# SDR ASAA2023071644072

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 3,524 hours, 994 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 NOT WORKING CORRECTLY RECIVE BUT NOT TRANSMIT HF2, SATCOM AND DATALINK ALL WORK CORRECTLY. GROUNDED - YES. PERFORM IFIM TASK 23-11-00-810-813 NO ATA 23 FOUND IN OMF PERFORM HF SYSTEM TEST IAW AMM 23-1-00-730-801. HF1 TRANSMITTED AND RECEIVED NO DEFECT NOTED.
